Table of Contents Author Guidelines Submit a Manuscript
Corrigendum

A corrigendum for this article has been published. To view the corrigendum, please click here.

Journal of Function Spaces
Volume 2016 (2016), Article ID 9315248, 5 pages
http://dx.doi.org/10.1155/2016/9315248
Research Article

Filling Disks of Hayman Type of Meromorphic Functions

1Department of Mathematics, School of Science, China University of Mining and Technology, Beijing 100083, China
2Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 4 January 2016; Accepted 10 April 2016

Academic Editor: Jaeyoung Chung

Copyright © 2016 Nan Wu and Zuxing Xuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain the existence of the filling disks with respect to Hayman directions. We prove that, under the condition , there exists a sequence of filling disks of Hayman type, and these filling disks can determine a Hayman direction. Every meromorphic function of positive and finite order has a sequence of filling disks of Hayman type, which can also determine a Hayman direction of order .